IJPAM: Volume 106, No. 1 (2016)
TYPE FOR LOGARITHMICALLY -PREINVEX
FUNCTIONS VIA FRACTIONAL INTEGRALS
Department of Mathematics
Faculty of Science and Arts
University of Kahramanmaraş Sütçü İmam
46000, Kahramanmaraş, TURKEY
Abstract. In this paper, we consider a new class of convex functions which is called logarithmically preinvex functions. We prove several Hermite-Hadamard type inequalities for differentiable logarithmicallypreinvex functions via Fractional Integrals. Some special cases are also discussed. Our results extend and improve the corresponding ones in the literature.
Received: October 29, 2015
AMS Subject Classification: 26D15, 26A51, 26A33, 26A42
Key Words and Phrases: integral inequalities, fractional integrals, hermite-hadamard inequality, logarithmically -preinvex functions
Download paper from here.
DOI: 10.12732/ijpam.v106i1.22 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 279 - 289
-PREINVEX FUNCTIONS VIA FRACTIONAL INTEGRALS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.